Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some infinite product identities

Authors: Richard Blecksmith, John Brillhart and Irving Gerst
Journal: Math. Comp. 51 (1988), 301-314
MSC: Primary 05A17; Secondary 05A19, 11P57
MathSciNet review: 942157
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we derive the power series expansions of four infinite products of the form \[ \prod \limits _{n \in {S_1}} {(1 - {x^n})\;\prod \limits _{n \in {S_2}} {(1 + {x^n}),} } \] where the index sets ${S_1}$ and ${S_2}$ are specified with respect to a modulus (Theorems 1, 3, and 4). We also establish a useful formula for expanding the product of two Jacobi triple products (Theorem 2). Finally, we give nonexistence results for identities of two forms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05A17, 05A19, 11P57

Retrieve articles in all journals with MSC: 05A17, 05A19, 11P57

Additional Information

Keywords: Jacobi triple product, quintuple product, infinite product expansions
Article copyright: © Copyright 1988 American Mathematical Society